# SDR C2XA07SH019

- Difficulty date: April 14, 2007
- Submitted: April 23, 2007
- Operation: Air carrier
- Aircraft: N13990
- Make and model: Emb EMB-145LR
- Aircraft serial: 145277
- Aircraft time: 16,456 hours, 12,430 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521713005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK MAINTENANCE FOUND CENTER OMEGA BEAM WITH CORROSION AT FRAME 20 AND FRAME 23.  MAINTENANCE REPAIRED CENTER OMEGA BEAM AT FRAME 20 TO 23 IAW EMB 145 SRM 51-40-02.  AIRCRAFT WAS APPROVED TO RETURN FOR SERVICE.
